# SDR GTIA9700106

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT FUSELAGE FRAME FOR CARGO DOOR HAS CRACKS, LOWER DOUBLER STATION 916.  FABRICATED DOUBLER AND FILLER PER SRM 53-10-1, TRIMMED SKIN PER EA 5330-96-005, INSTALLED PER SRM 51-30-5.  (M)
